Thunderstorm Wind, Lincoln
- When
- August 15, 8:24 PM MST
- Where
- Lincoln County, 6.99 mi S of Limon
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 39.170, -103.680
A severe thunderstorm produced a wind gust to 60 mph.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOU wrote it up.
A severe thunderstorm produced a wind gust to 60 mph.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Aug 15, 7:40 PM MST, 44 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 840 PM MDT SAT AUG 15 2015 .UPDATE... ISSUED AT 831 PM MDT SAT AUG 15 2015 CONVECTION FAIRLY WELL BEHAVED THIS EVENING AND SUSPECT THAT MOST OF IT WILL BE WRAPPED UP BY OR SHORTLY AFTER MIDNIGHT. HEAVY RAIN LOOKS TO BE THE BIGGEST THREAT FROM THE REMAINING ACTIVITY OVER THE SOUTHEASTERN REACHES OF THE CWA. LATEST NWP GUIDANCE SUPPORTS A MID-MORNING FRONTAL PASSAGE AT DENVER WHICH SHOULD KEEP TEMPERATURES ACROSS THE PLAINS A BIT MORE BEARABLE THAN THOSE OF TODAY. ANOTHER ROUND OF CONVECTION IS AGAIN EXPECTED WITH LITTLE IN THE WAY OF ANY SUBSTANTIAL CHANGES TO THE GOING FORECAST. LOOKING WITH ANTICIPATION TO FORECAST COOLER CONDITIONS ON MONDAY. && .SHORT TERM...(THIS AFTERNOON THROUGH SUNDAY) ISSUED AT 355 AM MDT SAT AUG 15 2015 ANOTHER SHORTWAVE DISTURBANCE BARELY VISIBLE ON LATEST H2O VAPOR SATL IMAGERY NOW OVER SWRN WY/NWRN CO. 18Z RAP13 MODELS SHOW THIS FEATURE ROTATING AROUND THE TOP OF THE UPPER RIDGE AND OVER NERN CO BY THIS EVENING. NEXT...A SFC TROF/CONVERGENCE ZONE EXTENDS SW-NE ACRS THE SERN CORNER OF THE FCST AREA AT THIS HOUR. LATEST RAP13 RUN INDICATES SFC BASED CAPE UP AROUND A 1000 J/KG AND STEEP LAPSE RATES ACRS WELD/ LOGAN/MORGAN COUNTIES WHERE SCTD T-STORMS HAVE ALREADY FORMED. A SECOND AREA OF ELEVATED CAPE WITH MAX VALUES APPROACHING 600 J/KG WERE IN THE VICINITY OF THE SFC TROUGH MENTIONED ABOVE. ELSEWHERE CAPE APPEARS LIMITED. IN THE NEXT SEVERAL HRS...SHOULD SEE CONVECTION RAMP UP ACRS THE NERN CORNER OF THE CWA AND EVENTUALLY MERGE WITH STORM ALONG THE CONVERGENCE TO THE SOUTH. SPC HAS THIS AREA UNDER A MARGINAL RISK OF SEVERE. BASED ON MODEL SOUNDINGS STRONG/DAMAGING WINDS MAIN THREAT...WITH A LOW RISK OF LARGE HAIL. SLOW STORM MOTIONS MAY ALSO RESULT IN LOCALLY HEAVY RAINFALL. ELSEWHERE... T-STORM POTENTIAL WILL BE LOWER ALONG THE FRONT RANGE...I.E. WITHIN THE I-25 URBAN CORRIDOR WHERE LOWER DEWPTS/CAPE VALUES PREVAIL. MAIN THREAT FROM PASSING HIGH BASED STORMS IN THIS AREA ACCORDING TO INTERACTIVE INVERTED-V MODEL SOUNDINGS WILL BE STRONG DOWNBURSTS/GUSTY OUTFLOW WINDS LATE THIS AFTN/ EARLY EVE. ONCE THE SHORT WAVE PASSES BY AROUND MIDNIGHT...SHOULD SEE A QUICK DROP OFF IN STORM ACTIVITY BUT PERHAPS NOT UNTIL SUNRISE ALONG THE EASTERN FRINGE OF THE CWA IN THE PRESENCE OF LOW/MID 60S DEWPTS. FCST LOW TEMPS TONIGHT ABOUT THE SAME AS LAST NIGHT WITH LINGERING MID AND HIGH CLOUD COVER. WEATHER ON SUNDAY POTENTIALLY MUCH MORE ACTIVE/STORMY...ESPLY EAST OF THE MTNS. UPPER RIDGE OVER THE REGION COLLAPSES AS A STRONG MID- LEVEL TROUGH SWEEPS EAST ACRS MONTANA AND WYOMING. WITH ITS PASSAGE...A COLD FRONT DRIVES S ACRS NERN COLORADO EARLY IN THE MORNING. INITIALLY...BNDRY LAYER DRIES WITH A SHIFT TO NLY SFC WINDS FOLLOWING FRONTAL PASSAGE. THROUGH THE HEIGHTS FALL AS COOLER AIR ALOFT FILTERS DOWN FROM THE NW WHICH FURTHER DESTABILIZES THE PLAINS AIRMASS. BY AFTERNOON...MODELS INDICATE WEAK LOW/MID-LEVEL QG FORCING FOR ASCENT AND SFC BASED CAPE VALUES RANGING ANYWHERE FROM 1500 TO 300 J/KG ACRS ERN 1/3RD OF THE CWA AFTER 18Z. BY LATE AFTERNOON DEEPER E-NELY BNDRY LAYER FLOW APPEARS TO ELEVATE DEWPTS UP AGAINST THE FRONT RANGE. HOWEVER MODELS SHOW THE GREATEST CAPE VALUES ALONG THE FRONT RANGE SHOWING UP AFTER 00Z/MONDAY. BOTTOMLINE...POST- FRONTAL SHEAR...ELEVATED LOW-LEVEL MOISTURE AND STG INSTABILITY MAY LEAD TO THE FORMATION OF SEVERAL SUPER CELL STORMS CAPABLE OF LARGE HAIL...DAMAGING WINDS AND HVY RAINFALL PROBABLY AFTER 21Z TOMORROW. AREA WITH THE BEST CHANCE FOR SVR ROUGHLY EAST A LINE FROM CHEYENNE TO JUST OF DENVER TO ELBERT IN WRN ELBERT COUNTY. SPC PRESENTLY HAS THIS AREA IN A SLIGHT RISK FOR SEVERE. SVR WX SPOTTER ACTIVATION MAY BE NECESSARY TOMORROW AFTERNOON. .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) ISSUED AT 230 PM MDT SAT AUG 15 2015 STILL A GOOD CHANCE FOR STORMS ON SUNDAY EVENING...ESPECIALLY ON THE FAR NORTHEAST PLAINS AND PALMER DIVIDE ALONG STALLED CONVERGENCE FRONTAL BOUNDARY. SURFACE BASED CAPES OF 1000-2000J/KG ALONG WITH INCREASING WEST FLOW ALOFT COULD LEAD TO A FEW SEVERE STORMS ON THE PLAINS. NAM SHOWING QUITE A BIT OF LOW LEVEL MOISTURE ADVECTING IN UNDER NORTHEAST LOW LEVEL FLOW IN THE WAY OF STRATUS AND FOG BY EARLY MONDAY AM ON THE PLAINS. CERTAINLY A GOOD POTENTIAL FOR SEVERE STORMS LATER ON MONDAY WITH FORECAST SURFACE BASED CAPES OF 2000-3000J/KG AND DEWPOINTS WELL INTO THE UPPER 50S AND LOWER 60S. LIMITING FACTOR WOULD BE STRONG LOW LEVEL INVERSION AT 750MB WHICH LINGER THROUGH MUCH OF THE DAY. GIVEN APPROACH OF UPPER LEVEL WAVE OVER NORTHERN ROCKIES...UPPER JET AND WEAK TO MODERATE ASCENT...EXPECT THIS TO CAP TO ERODE INITIALLY OVER HIGHER TERRAIN AND PALMER DIVIDE. POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS WITH THIS SET UP. TORNADO THREAT LOOKS LOWER AS LOW LEVEL SHEAR PROFILE NOT THAT GREAT. OVERALL STORM POTENTIAL FOR MONDAY AFTERNOON/EVENING WILL HINGE ON EROSION OF CAP AND RELIANCE ON OUTFLOW BOUNDARIES COMING OFF HIGHER TERRAIN. STRONG UPPER LEVEL TROF WILL SWEEP ACROSS THE REGION ON TUESDAY WITH STRONG DRYING AND SUBSIDENT AIRMASS MOVING IN BY TUESDAY AFTERNOON AND EVENING. EXPECT POPS TO DIMINISH RAPIDLY TUESDAY MORNING ALONG WITH SOME GUSTY NORTH TO NORTHWEST WINDY CONDITIONS DEVELOPING ON THE PLAINS. COLORADO WILL BE UNDER A DRIER WEST TO NORTHWEST FLOW PATTERN FOR WEDNESDAY AND THURSDAY WITH JUST A SLIGHT CHANCE FOR A STORM OVER THE MOUNTAINS BY LATE THURSDAY. FOR FRIDAY...FLOW ALOFT SHIFTS BACK SOUTHWESTERLY WHICH MAY RESULT IN SOME SLOW INCREASE IN MOISTURE LEVELS AGAIN AND A RETURN FOR AFTERNOON AND EVENING THUNDERSTORMS OVER MOUNTAINS AND PLAINS. TEMPERATURES WILL REMAIN QUITE COOL ON TUESDAY WITH READINGS ONLY IN THE 70S BEHIND THE TROF...AND THEN SOME RECOVERY LATER IN THE WEEK WITH READINGS BACK INTO THE 80S. && .AVIATION...(FOR THE TAFS THROUGH 06Z SUNDAY EVENING) ISSUED AT 831 PM MDT SAT AUG 15 2015 STILL SOME CONVECTIVE ACTION IMPACTING KDEN AT 0240Z BUT KAPA AND KBJC LOOK TO BE OUT OF THE WOODS. WINDS WILL PROBABLY REMAIN RATHER GOOFY FOR A COUPLE OF MORE HOURS BEFORE SETTLING INTO DRAINAGE PATTERNS BY AROUND MIDNIGHT. STILL EXPECT A SHIFT TO NORTH/NORTHEAST FLOW AROUND MIDMORNING SUNDAY AND ANOTHER THREAT OF CONVECTION IN THE AFTERNOON. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && UPDATE...ET SHORT TERM...BAKER LONG TERM...ENTREKIN AVIATION...ET
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1129 AM MDT SAT AUG 15 2015 COZ030>051-161730- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1129 AM MDT SAT AUG 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN DEVELOP OVER THE MOUNTAINS AND HIGH VALLEYS BY EARLY THIS AFTERNOON AND GRADUALLY BECOME MORE NUMEROUS THROUGH THE AFTERNOON AS MOISTURE INCREASES AHEAD OF AN APPROACHING WEATHER DISTURBANCE. SOME OF THESE STORMS ARE EXPECTED TO MOVE EAST OVER THE PLAINS BY MID-AFTERNOON AND LINGER THROUGH LATE THIS EVENING. A FEW STORMS MAY PRODUCE MODERATE TO HEAVY RAINFALL ALONG WITH WIND GUSTS TO AROUND 45 MPH. THIS STORM ACTIVITY MAY CONTINUE WELL INTO THE EVENING WITH THE PASSAGE OF THE UPPER LEVEL WEATHER DISTURBANCE. MOST STORMS WILL LIKELY DISSIPATE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EXPECT SCATTERED AFTERNOON AND EVENING THUNDERSTORMS OVER THE MOUNTAINS AND NORTHEAST PLAINS SUNDAY AND MONDAY. SOME STORMS MAY BE STRONG OR POSSIBLY SEVERE...ESPECIALLY OVER THE FAR NORTHEAST PLAINS. TEMPERATURES WILL COOL MONDAY BEHIND A COLD FRONT WITH HIGHS IN THE LOWER TO MID 80S. THESE COOLER TEMPERATURES WILL CONTINUE WITH ANOTHER FRONT ON TUESDAY BRINGING ADDITIONAL PRECIPITATION TO THE REGION AND TEMPERATURES DROOPING INTO THE UPPER 70S TO LOWER 80S. WEDNESDAY THROUGH FRIDAY WILL BE DRY WITH TEMPERATURES RISING BACK TO SEASONAL NORMALS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON. BAKER/ENTREKIN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 440 PM MDT SAT AUG 15 2015 COZ049-152315- WASHINGTON COUNTY CO- 440 PM MDT SAT AUG 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON COUNTY UNTIL 515 PM MDT... AT 440 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF OTIS...OR 13 MILES EAST OF AKRON...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OTIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4006 10303 4027 10304 4027 10280 4006 10280 TIME...MOT...LOC 2240Z 292DEG 12KT 4021 10297 RPK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
509 PM MDT SAT AUG 15 2015
COZ048-049-051-152345-
LOGAN COUNTY CO-WASHINGTON COUNTY CO-PHILLIPS COUNTY CO-
509 PM MDT SAT AUG 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PHILLIPS...
SOUTHEASTERN LOGAN AND NORTHEASTERN WASHINGTON COUNTIES UNTIL 545 PM
MDT...
AT 508 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF ST
PETERSBURG TO 11 MILES NORTHWEST OF ELBA...OR ALONG A LINE EXTENDING
FROM 24 MILES WEST OF HOLYOKE TO 14 MILES SOUTHWEST OF AKRON...AND
MOVING SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AKRON...OTIS...LONE STAR...BURDETT...PLATNER AND ELBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4044 10261 4044 10278 4035 10278 4035 10280
4026 10279 3989 10318 4004 10341 4055 10282
4050 10254
TIME...MOT...LOC 2308Z 299DEG 11KT 4051 10275 3999 10337
RPKSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 628 PM MDT SAT AUG 15 2015 COZ049-160100- WASHINGTON COUNTY CO- 628 PM MDT SAT AUG 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WASHINGTON COUNTY UNTIL 700 PM MDT... AT 628 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF ELBA...OR 17 MILES SOUTHEAST OF AKRON...MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL WASHINGTON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3978 10316 4008 10317 4008 10280 3978 10280 TIME...MOT...LOC 0028Z 314DEG 14KT 3995 10304 RPK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 716 PM MDT SAT AUG 15 2015 COZ040-041-045-046-160145- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 716 PM MDT SAT AUG 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELBERT AND ARAPAHOE COUNTIES UNTIL 745 PM MDT... AT 716 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF COTTONWOOD VALLEY TO 5 MILES SOUTHEAST OF ARAPAHOE PARK...OR ALONG A LINE EXTENDING FROM 32 MILES NORTH OF LIMON TO 21 MILES SOUTHEAST OF DENVER...AND MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BENNETT...DEER TRAIL...COTTONWOOD VALLEY...BYERS AND STRASBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3970 10465 3977 10371 3957 10371 3947 10461 TIME...MOT...LOC 0116Z 313DEG 14KT 3973 10382 3959 10460 RPK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
859 PM MDT SAT AUG 15 2015
COZ041-046-160330-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
859 PM MDT SAT AUG 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELBERT AND NORTH
CENTRAL LINCOLN COUNTIES UNTIL 930 PM MDT...
AT 858 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF SIMLA TO 14
MILES NORTHWEST OF GENOA...OR ALONG A LINE EXTENDING FROM 47 MILES
NORTHEAST OF COLORADO SPRINGS TO 14 MILES NORTH OF LIMON...AND MOVING
SOUTH AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LIMON...SIMLA AND MATHESON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3908 10406 3913 10405 3913 10408 3919 10412
3943 10381 3957 10365 3957 10364 3941 10347
3902 10402
TIME...MOT...LOC 0258Z 343DEG 12KT 3913 10403 3947 10361
RPKThe Pueblo radar (KPUX), 90 km away, was scanning. The volume nearest the first event began at 03:23 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2015Every state in 2015This day in weather historyWarnings in Colorado, August 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 593111.